True stories of Maltese citizens who suffered adverse consequences after taking the covid19 jab

Blog post by Marica Micallef

This is the first story, in a series of reports that I am going to start publishing taken from comments (among many) made by Maltese citizens on Facebook regarding the negative effects that they are suffering after having been vaccinated. These comments are individuals who are still suffering health issues related to the Covid19 vaccine. The first is the story of a woman who took the jab. The jab completely paralyzed her for twelve days. What appears to be even worse, it made her allergic to penicillin and NSAIDs. Moreover, she ended up for eight days in hospital. Unfortunately, these stories do not feature in the mainstream media.

I take the opportunity of this blog to ask these people to come forward and to start reporting the side-effects they have experienced (or are still experiencing) after taking the Covid19 vaccine to the Medical Association and to the Health Authorities, who always claimed that this vaccine is safe. Moreover, they should start airing their concerns on Facebook. After all, this is your health!

FROM THE BOTTOM OF MY HEART, I pray that they are taken to walk on the path of health and recovery again.  God bless you.

One thought on “True stories of Maltese citizens who suffered adverse consequences after taking the covid19 jab

  1. Mhux sugget tajjeb li qbadt, jien ukoll ghadni insofri ,imma ahjar tiprova tighd kemm hawn min ma sofra xejn,mhux tiprova taqta qalb min irrid johoda dan mhux gornalismu imma terrorismu.

Leave a Reply

Your email address will not be published.